# SDR EE4Y2020020210594

- Difficulty date: February 2, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,813 hours, 36,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPART. STRINGER 26R WITH EXISTING REPAIR LOCATED BTWN S-787 / S-807. THE STRINGER WAS REPAIRED IAW AEI TICKET 10188.
